# SDR SWAA2022020799996

- Difficulty date: January 3, 2018
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N7752B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33943
- Aircraft time: 32,384 hours, 15,562 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Bracket
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL BRACKET ON PANEL 551 FB CRACKED / REMOVED AND REPLACED VERTICAL BRACKET ON PANEL 551FB PER SRM 51-40-02.
